Sick to my stomach IM injection

  1. 0 A pt came in today with side effects and or allergic reaction. Pt was curled in ball on side when I went to adminster 200 mg of Tigan. Pt was monitored for 30 min nausea was gone and she left to work. 4 hrs later she called and said injection side was hurting alot and burning. When she came in and standing before more the doctor and I could see the injection was given to high above the gluteus. The Doc advised her to use cold compress and advil. The Doc told me not to worry but I am sick that i could loose my lic and or my facility could be sued. Any feed back would be greatly appreciated. I am sick knowing my pt is in pain
  2. Enjoy this?

    Join thousands and get our weekly Nursing Insights newsletter with the hottest discussions, articles, and toons.

  3. Visit  hope1985 profile page

    About hope1985

    Joined Apr '13; Posts: 1.

    2 Comments so far...

  4. Visit  Tait profile page
    0
    I wouldn't lose any sleep over it. While lawsuit society is a mindset some take, it really does take someone special to pursue a case of "sore love handle". Remember it costs both plaintiffs and defendants a lot of money to pursue legal action.

    Rest well and carry on

    Tait
  5. Visit  Altra profile page
    3
    Agree with the post above, but for future reference ... don't let a patient's position get in the way of visualizing your anatomical landmarks. Reposition your patient if necessary.
    leslie :-D, poppycat, and Tait like this.


Nursing Jobs in every specialty and state. Visit today and find your dream job.

Top